# SDR UPS98826436

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9759429
- Condition: Corroded
- Location: Bs 1445-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CARGO PIT RT AFT FLOOR SUPPORT ANGLE HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-1-21 AND DWG 9759429.
